Children's Motrin® Dye Free Pain Reliever/Fever Reducer Original Berry Flavor 4 Fl. Oz. Box

For ages 2 to 11 years. Contains ibuprofen oral suspension (NSAID) 100 mg per 5 ml. Lasts up to 8 hours. Alcohol free. www.motrin.com. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect).